# SDR DHL2004765003

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT FLOOR COMPARTMENT B9 & B10 HAS LIQUID SPILL THAT IS CAUSING SURFACE CORROSION & MINOR PITTING ON FLOOR PANELS.   REMOVED CORROSION AND TREATED WITH ARODINE IAW SRM 51-10-2 AND SRM 51-10-6. MATERIAL LOSS LESS THAN .001, WITHIN LIMITS PER SRM 53-10-1 FIGURE 7.
